# SDR SWIA201437093

- Difficulty date: April 7, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 25,334 hours, 15,042 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT CHAFED ON LOWER T/E SKIN BELOW TRACK 1-1.  C-CHECK, BLENDED CHAFED AREA IAW EA.
